Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11222
Title: A Geometric Perspective on the Singular Value Decomposition
Authors: Ottaviani, Giorgio
Paoletti, Raffaella
Keywords: Singular Value Decomposition, Tensor
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: 
This is an introductory survey, from a geometric perspective, on the Singular Value Decomposition (SVD) for real matrices,
focusing on the role of the Terracini Lemma. We extend this point of
view to tensors, we define the singular space of a tensor as the space
spanned by singular vector tuples and we study some of its basic properties.
URI: http://hdl.handle.net/10077/11222
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11222
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_09_Ottaviani_Paoletti.pdfFull text article385.38 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

419
Last Week
0
Last month
4
checked on Jul 10, 2019

Download(s)

202
checked on Jul 10, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons